# SDR WX0A2013083071676

- Difficulty date: August 28, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936038501
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT-OUT JAMB BEAM CORRODED AROUND RIV-NUTS (BLIND NUTS).  REMOVED CORROSION, LOCATED, DRILLED, INSTALLED TITANIUM DOUBLER AND REPAIR PARTS IAW SRM 53-05, FIGURE 123, OPTION 1.
